Nonlinear effects in bichromatic surface waves

Share/Save/Bookmark

Groesen van, E. and Andonowati and Soewono, E. (1999) Nonlinear effects in bichromatic surface waves. Proceedings of the Estonian Academy of Sciences. Physics. Mathematics, 48 (3-4). pp. 206-229. ISSN 1406-0086

[img]
Preview
PDF
3508Kb
Item Type:Article
Copyright:© 1999 Estonian Academy of Sciences
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30451
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 141091